Home > Journals > Minerva Pneumologica > Past Issues > Minerva Pneumologica 2001 December;40(4) > Minerva Pneumologica 2001 December;40(4):207-12

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

MINERVA PNEUMOLOGICA

A Journal on Diseases of the Respiratory System


Official Journal of the Italian Society of Thoracic Endoscopy
Indexed/Abstracted in: EMBASE, Scopus, Emerging Sources Citation Index


eTOC

 

CASE REPORT  


Minerva Pneumologica 2001 December;40(4):207-12

Copyright © 2001 EDIZIONI MINERVA MEDICA

language: Italian

Acute symmetric acronecrosis during pulmonary tuberculosis. Effetc related to primary disease or to antituberculosis treatment?

Stella N., Catalano A., Pellicciotti A., Udini M.


PDF  


The case of a 28-year-old male patient who developed a symmetrical acute toe gangrene on both feet during pulmonary tuberculosis is reported. This clinical picture occurred seven days after antituberculosis treatment began. A survey of the literature revealed that these cutaneous lesions, histologically identified as leukocytoclastic vasculitis, have only rarely been reported and that the sensitizing effect of antituberculosis drugs and/or Mycobacterium tuberculosis on microcirculation, represents the possible pathogenic mechanism of this clinical finding.

top of page

Publication History

Cite this article as

Corresponding author e-mail